# SDR SWAA2023101907892

- Difficulty date: September 16, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-584553<[01] REPLACED ANGLE LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMEN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 149A8102; SHEET 17; REV -;[02] REPLACED ANGLE LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMEN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 149A8102; SHEET 17; REV -
